# SDR CA151130013

- Difficulty date: August 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN DESCENDING FROM CRUISE TO FL 150, THE PILOT NOTED WARNING LIGHT ON "ENG MAIN". PILOT REDUCE THE POWER TO IDLE (VIA POWER LEVER). WHEN THE PILOT TRIED TO ACCELERATE THE ENGINE ALL ENGINES PARAMETERS CONTINUED IN IDLE. NO COMMAND VIA POWER LEVER. POWER LEVER RETURNED TO IDLE AND THE PILOT PERFORMED A RESET ON PMU (VIA PMU SWITCH). ENGINE RETURNED TO THE NORMAL OPERATION. PILOT DECIDED TO LAND AT THE NEAREST AIRPORT. THE FMU WAS REPLACED AND SENT FOR FURTHER INVESTIGATION.
